Asian Journal of Mathematics

Volume 16 (2012)

Number 2

On two-variable primitive $p$-adic $L$-functions

Pages: 171 – 188

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n2.a1

Author

Yunling Kang

Abstract

We construct a two variable $p$-adic $L$-function which lead to the $p$-adic interpolation of values of $primitive$ Hecke $L$-functions, and use it to give a modification of Yager’s theorem which relate the $p$-adic $L$-function to a certain Iwasawa module.

Keywords

Elliptic curve; complex multiplication; Iwasawa theory; $p$-adic L-function

2010 Mathematics Subject Classification

11G40, 11R23

Full Text (PDF format)